# SDR SWAA2022012016924

- Difficulty date: April 11, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BULKHEAD SUPPORT ANGLE STA 500D RBL 26; WL 157 / NO ALLOWABLE DAMAGE LISTED IN THE SRM; PART TO BE REPLACED PER SRM 51-10-02-0G-0; ITEM 9. REMOVED DAMAGED BULKHEAD SUPPORT AT F/S 500D; R/H; AND LOCATED AND DRILLED AND INSTALLED REPLACEMENT SUPPORT PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; 87667U 20/APR/17. REMOVED AND INSTALLED NEW FASTENERS AT BS 500D STR 21 AND STR 22 R/H PER SRM 51-40-02-0G-0. STEP 4B 88415U 21APR17
